# SDR SWAA2022020910628

- Difficulty date: February 27, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 51,984 hours, 31,780 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(QC) DENT LOCATED 4' FWD OF BS 927; APPROX. 2' BELOW STR 19R REQUIRES RE-EVALUATION; DENT DOT DAMAGED. (MARKED) / REPAIRED SKIN AT BS 927 STR 19R IAW ER 18-01788 REV IR AND EA 1-753-32456 REV IR
